# SDR 97ZZZM328

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187GA
- Make and model: Beech 1900C
- Aircraft serial: UC31
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 156 - TPA-MIA - DURING INITIAL DESCENT, IN TRANSIT LIGHT ILLUMINATED AND REMAINED ON.  ADJUSTED NOSE GEAR UPLOCK SWITCH.  (M)
